Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had seizures, MRI shows mild loss of volume in left hippcampus, on Levipill. Cause and side effects?

My son 17 yrs old had just got seizures 20 days back and was done MRI and MRI Veno. It showed mild loss of volume in left hippcampus. We do not have any family history at all. At present he is on 500 mg 1-0-1. My question is what is the cause for all this and what are the side effects of levipill. Intially he was on eptoin but he had disturbed LFT and Gastro ent has advised to stop it immediately. kindly advice Regards Vijayprasad, Baroda
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello dear
Thanks for your query.

The hippocampus is often the focus of epileptic seizures: hippocampal sclerosis is the most commonly visible type of tissue damage in temporal lobe epilepsy.

Side effects of levipill are drowsiness, weakness, unsteady gait, coordination problems, headache, pain, forgetfulness, anxiety, irritability or agitation, dizziness, mood changes, nervousness, loss of appetite, vomiting, diarrhea, constipation, and changes in skin pigmentation.
Serious side effects may include depression, hallucinations, suicidal thoughts, double vision, itching, rash, swelling of the face etc.

Stay in touch with the treating neurologist and follow his advices.

Hope this helps.

Take care.
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor